MathSciNet Relay Station
MathSciNet bibliographic data
MR1331967 (96b:53080) 53C45 (35B50 35J60 53A07)
Hounie, Jorge; Leite, Maria Luiza The maximum principle for hypersurfaces with vanishing curvature functions. J. Differential Geom. 41 (1995), no. 2, 247–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement